Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 7, Pages 36–53
This article is cited in 1 scientific paper (total in 1 paper)
Disjoint hypercyclic and disjoint topologically mixing properties of degenerate fractional differential equations
M. Kostića, V. E. Fedorovb
a University of Novi Sad,
6 Dositeja Obradovica str., Novi Sad, 21125 Serbia
b Chelyabinsk State University,
129 Brat'ev Kashirinykh str., Chelyabinsk, 454001 Russia
The main purpose of this paper is to analyze the classes of disjoint hypercyclic and disjoint topologically mixing abstract degenerate (multi-term) fractional differential equations in Banach and Fréchet function spaces. We focus special attention on the analysis of abstract degenerate differential equations of first and second order, when we also consider disjoint chaoticity as a linear topological dynamical property. We provide several illustrative examples and applications of our abstract results.
disjoint hypercyclicity, disjoint topologically mixing property, abstract degenerate differential equation, fractional differential equation, Fréchet space.
PDF file (324 kB)
First page: PDF file
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:7, 31–46
M. Kostić, V. E. Fedorov, “Disjoint hypercyclic and disjoint topologically mixing properties of degenerate fractional differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 7, 36–53; Russian Math. (Iz. VUZ), 62:7 (2018), 31–46
Citation in format AMSBIB
\by M.~Kosti\'c, V.~E.~Fedorov
\paper Disjoint hypercyclic and disjoint topologically mixing properties of degenerate fractional differential equations
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\jour Russian Math. (Iz. VUZ)
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. E. Fedorov, A. S. Avilovich, “A Cauchy type problem for a degenerate equation with the Riemann–Liouville derivative in the sectorial case”, Siberian Math. J., 60:2 (2019), 359–372
|Number of views:|